# SDR JR2R20250224647

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, TEXAS DOUBLER AT FR87 RBL24 CORRODED
